MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE,360P,PP01,EN,360-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATORS

HEARTSINE TECHNOLOGIES LTD PACKAGE,360P,PP01,EN,360-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATORS
Model Number 350P
Medical Device Problem Code Audible Prompt/Feedback Problem (4020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted heartsine to report that their device would not provide any voice prompts.Without voice prompts, the user would not able to use the device properly on a patient if needed.There was no patient use associated with the reported event.
 
Additional Manufacturer Narrative
Heartsine has requested return of the device for investigation.Upon completion, the conclusions will be submitted in a follow-up report.
 
Additional Manufacturer Narrative
The device was not returned to heartsine for evaluation.The cause of the reported issue could not be determined.H3 other text: not returned to manufacturer.
 
Event or Problem Description

Brand Name
PACKAGE,360P,PP01,EN,360-STR-US-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI  BT3 9ED
Manufacturer (Section G)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI   BT3 9ED
Manufacturer Contact
dara friedman
121 friends lane, suite 400
newtown, PA 18940
2158608100
MDR Report Key17569320
Report Number3004123209-2023-00109
Device Sequence Number9006673
Product Code MKJ
UDI-Device Identifier05060167120688
UDI-Public05060167120688
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number350P
Device Catalogue Number360-STR-US-10
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2023
Supplement Date Received by Manufacturer10/06/2023
Initial Report FDA Received Date08/17/2023
Supplement Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown